MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Model Number 04V5121
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely depressed alinity c total bilirubin results for a patient sample when compared to other instrument platforms.The following data was provided: patient result on alinity c: on (b)(6) 2022 at 19:20: total bilirubin: 10.5 umol/l.Retest on (b)(6) 2022 at 10:34: total bilirubin: 10.8 umol/l.Normal range: total bilirubin: 3.4 - 20.5 umol/l.Patient result on dxc700: on (b)(6) 2022 at 9:08: total bilirubin: 23.62 umol/l / direct bilirubin: 4.94 umol/l.Normal range: total bilirubin: < 17 umol/l.Patient result on bt450: on (b)(6) 2022 at 07:14: total bilirubin: 22.36 umol/l normal range: total bilirubin: 8.5 - 17 umol/l there was no impact to patient management reported.
 
Additional Manufacturer Narrative
All available patient information is included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Updated d4 - lot no: old: unknown / updated new: 60776uq10.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed alinity c total bilirubin results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.A review of tickets determined there is normal complaint activity for lot number 60776uq10.A review of tracking and trending data did not identify any related trends for the product for the issue.The device history records were reviewed and did not identify any non-conformances or deviations associated with lot 60776uq10 and complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was identified for alinity c total bilirubin reagent lot 60776uq10.H4 - device mfg date - initial: blank / current: 12/10/2022.D4 - expiration date - initial: blank / current: 03/31/2023.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16011601
Report Number3002809144-2022-00447
Device Sequence Number6371353
Product Code CIG
UDI-Device Identifier00380740158415
UDI-Public00380740158415
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number04V5121
Device Catalogue Number04V51-21
Device Lot Number60776UQ10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer03/02/2023
03/10/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date03/03/2023
03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown